MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 10 ML BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 10 ML BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Catalog Number 309644
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that scale marking issue were found during use with a 10 ml bd luer-lok¿ syringe with bd precisionglide¿ needle.The following information was provided by the initial reporter."glue piston - doubts about the reliability of graduation - squeegee does not glue properly (surface is as a cireuse but it is intermitting handling not well decreased speed of drug administration nurse says that when it takes a medicine there is some quantity whereas it does not arrive before, is not until a non-identifier drug (tightening stick) resute to a gaspille of medicine / loss of time / risk of error ( i do not have the total quantities affected.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.
 
Event or Problem Description
It was reported that scale marking issue were found during use with a 10 ml bd luer-lok¿ syringe with bd precisionglide¿ needle.The following information was provided by the initial reporter,."glue piston - doubts about the reliability of graduation - squeegee does not glue properly (surface is as a cireuse but it is intermitting handling not well decreased speed of drug administration nurse says that when it takes a medicine there is some quantity whereas it does not arrive before, is not until a non-identifier drug (tightening stick) resute to a gaspille of medicine / loss of time / risk of error ( i do not have the total quantities affected.

Brand Name
10 ML BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8744321
Report Number1213809-2019-00678
Device Sequence Number11262294
Product Code FMF
UDI-Device Identifier30382903096443
UDI-Public30382903096443
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309644
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;